EconPapers    
Economics at your fingertips  
 

An Economic Order Quantity Model for Defective Items under Permissible Delay in Payments and Shortage

Harun Sulak, Abdullah Eroglu, Mustafa Bayhan and M. Ali Avci

International Journal of Academic Research in Business and Social Sciences, 2015, vol. 5, issue 1, 302-316

Abstract: Economic Order Quantity models have many assumptions that are not satisfied completely with recent economic conditions. One of these assumptions is that all items in an ordered lot are perfect quality. But a portion of ordered lot may be defective. The other unrealistic assumption is that the payments are made as soon as the items received. However, in today’s business transactions it is more common that the supplier will allow certain fixed period known as permissible delay in payment to the retailer for settling the total amount of received goods. In this study, by loosening these two unrealistic assumptions, a new model is proposed in the case of defective items, permissible delay in payments and shortage. For two case of permissible delay, the optimal values are determined. Furthermore, numerical examples are given for the developed model and changes in the optimal values are analyzed with sensitivity analysis. Finally some previously published results are deduced as special cases of proposed model.

Keywords: EOQ; Defective Items; Permissible Delay in Payments; Shortage (search for similar items in EconPapers)
JEL-codes: C6 M11 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hrmars.com/hrmars_papers/An_Economic_Order_ ... nts_and_Shortage.pdf (application/pdf)
http://hrmars.com/hrmars_papers/An_Economic_Order_ ... nts_and_Shortage.pdf (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hur:ijarbs:v:5:y:2015:i:1:p:302-316

Access Statistics for this article

More articles in International Journal of Academic Research in Business and Social Sciences from Human Resource Management Academic Research Society, International Journal of Academic Research in Business and Social Sciences
Bibliographic data for series maintained by Hassan Danial Aslam ().

 
Page updated 2025-03-19
Handle: RePEc:hur:ijarbs:v:5:y:2015:i:1:p:302-316